# SDR MASA97091

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28YV
- Make and model: Beech 1900D
- Aircraft serial: UE28
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Horiz Stab
- Part time: 12,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE INSPECTION, THE LEFT OUTBOARD HINGE ASSEMBLY WAS FOUND TO HAVE HEAVY CORROSION.  REMOVED AND REPLACED THE LEFT HINGE ASSEMBLY.  INSPECTION OF THE RIGHT HINGE ASSEMBLY REVEALED SLIGHT CORROSION.  CLEANED AND TREATED HINGE ASSEMBLY AS PER BEECH SRM.  (M)
